MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE BFLEX 3.8 BRONCHOSCOPE; BRONCHOSCOPE (FLEXIBLE OR RIGID)

VERATHON MEDICAL ULC GLIDESCOPE BFLEX 3.8 BRONCHOSCOPE; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number 0570-0380
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer declined the option to have the reported glidescope bflex 3.8 bronchoscope returned to verathon for evaluation.Since the device was not returned to verathon, the root cause of the issue could not be determined.The complaint history records for lot number fr211000 was reviewed and analyzed with no similar complaints related to this lot number.Corrective action is not required at this time.Verathon will continue to monitor for trends.
 
Event or Problem Description
The customer reported that during a patient procedure, using a glidescope bflex 3.8 bronchoscope, they were unable to articulate the distal tip of the scope due to a kink in the bronchoscope.The customer stated that the damage was located where the tube and tube retainer meet on the bronchoscope.An unspecified delay in the procedure occurred as a backup bflex 3.8 bronchoscope was obtained.No harm to the patient or user was reported.

Brand Name
GLIDESCOPE BFLEX 3.8 BRONCHOSCOPE
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
MDR Report Key12089053
Report Number9615393-2021-00209
Device Sequence Number3465574
Product Code EOQ
UDI-Device Identifier00879123006394
UDI-Public(01)00879123006394(10)FR211000(17)220305
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K193488
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/05/2022
Device Model Number0570-0380
Device Catalogue Number0570-0396
Device Lot NumberFR211000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2021
Initial Report FDA Received Date06/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1